# SDR CA110214008

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DURING ROUTINE TRAINING MISSION, ON THE 5TH TOUCH AND GO, SHORTLY AFTER TOUCHDOWN, THE MASTER CAUTION CAME WITH ENG SYS CONTROL LT AND RT FAIL. THE T/O WAS ABORTED AND AN UNEVENTFUL BRAKED LANDING PERFORMED. THE CREW WAS ABLE TO RESET FAULT, PERFORMED PREFLIGHT CHECKS AND RETURNED TO BASE. TROUBLESHOOTING IS ON-GOING.
